# SDR AALA201712129009

- Difficulty date: November 8, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347820820000
- Condition: Corroded
- Location: Frames 74-75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON SEAT TRACK Y1454.8 BETWEEN FR 74 TO FR 75 AT AFT GALLEY AREA. REPLACED SEAT TRACK PER SRM 51-72-11.
